Alert archive / Indiana / Small Craft Advisories in 2014

Small Craft Advisory 71, NWS Northern Indiana

December 5, 2014

NWS Northern Indiana issued this small craft advisory at Dec 5, 2014, 4:26 AM EST. It took effect at Dec 6, 2014, 4:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2014, 4:26 AM EST (09:26 UTC)
In effect from
Dec 6, 2014, 4:00 AM EST
Expired
Dec 7, 2014, 4:00 AM EST
In force
24 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WHUS73 KIWX 050926
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 AM EST FRI DEC 5 2014

LMZ043-046-051730-
/O.NEW.KIWX.SC.Y.0071.141206T0900Z-141207T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
426 AM EST FRI DEC 5 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 4 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SATURDAY TO
4 AM EST SUNDAY. 

* WINDS...NORTH INCREASING TO 20 TO 25 KNOTS BY SATURDAY
  MORNING... THEN VEERING NORTHEAST 10 TO 20 KNOTS BY SATURDAY
  NIGHT.

* WAVES...BUILDING TO 5 TO 10 FEET BY SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
564 
WHUS73 KIWX 051459
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
959 AM EST FRI DEC 5 2014

LMZ043-046-052300-
/O.CON.KIWX.SC.Y.0071.141206T0900Z-141207T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
959 AM EST FRI DEC 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO
4 AM EST SUNDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 KNOTS BY SATURDAY 
  MORNING... THEN VEERING NORTHEAST 10 TO 20 KNOTS BY SATURDAY 
  NIGHT. 

* WAVES...BUILDING TO 5 TO 10 FEET BY SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
864 
WHUS73 KIWX 052035
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
335 PM EST FRI DEC 5 2014

LMZ043-046-060445-
/O.CON.KIWX.SC.Y.0071.141206T0900Z-141207T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
335 PM EST FRI DEC 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO
4 AM EST SUNDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 KNOTS BY SATURDAY 
  MORNING... THEN VEERING NORTHEAST 10 TO 20 KNOTS BY SATURDAY 
  NIGHT. 

* WAVES...BUILDING TO 5 TO 10 FEET BY SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
121 
WHUS73 KIWX 060306
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1006 PM EST FRI DEC 5 2014

LMZ043-046-061115-
/O.CON.KIWX.SC.Y.0071.141206T0900Z-141207T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1006 PM EST FRI DEC 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO
4 AM EST SUNDAY...

* WINDS...NORTH INCREASING TO 15 TO 25 KNOTS BY SATURDAY
  MORNING... THEN VEERING NORTHEAST 10 TO 20 KNOTS BY SATURDAY
  NIGHT.

* WAVES...BUILDING TO 5 TO 8 FEET BY SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
566 
WHUS73 KIWX 060946
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
446 AM EST SAT DEC 6 2014

LMZ043-046-061800-
/O.CON.KIWX.SC.Y.0071.000000T0000Z-141207T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
446 AM EST SAT DEC 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...NORTH 15 TO 25 KNOTS VEERING EAST 10 TO 15 KNOTS
  TONIGHT.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
890 
WHUS73 KIWX 061617
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1117 AM EST SAT DEC 6 2014

LMZ043-046-070030-
/O.CON.KIWX.SC.Y.0071.000000T0000Z-141207T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1117 AM EST SAT DEC 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...NORTH 15 TO 25 KNOTS VEERING EAST 10 TO 15 KNOTS 
  TONIGHT. 

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
103 
WHUS73 KIWX 062103
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 PM EST SAT DEC 6 2014

LMZ043-046-070515-
/O.CON.KIWX.SC.Y.0071.000000T0000Z-141207T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
403 PM EST SAT DEC 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...NORTHEAST 10 TO 20 KNOTS VEERING EAST 10 TO 15 KNOTS
  TONIGHT.

* WAVES...SUBSIDING BELOW 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
455 
WHUS73 KIWX 070308
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 PM EST SAT DEC 6 2014

LMZ043-046-070900-
/O.CON.KIWX.SC.Y.0071.000000T0000Z-141207T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1008 PM EST SAT DEC 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...NORTHEAST 10 TO 20 KNOTS VEERING EAST 10 TO 15 KNOTS OVERNIGHT.

* WAVES...SUBSIDING BELOW 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
106 
WHUS73 KIWX 070853
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 AM EST SUN DEC 7 2014

LMZ043-046-071000-
/O.EXP.KIWX.SC.Y.0071.000000T0000Z-141207T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
353 AM EST SUN DEC 7 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS
MORNING...

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA
THIS MORNING... AND SHOULD REMAIN BELOW THE CRITERIA THROUGH
MONDAY. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 1:54 AM EST, 2 hours 32 minutes earlier.

Area forecast discussion, Dec 5, 1:54 AM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
154 AM EST FRI DEC 5 2014

.SYNOPSIS...
ISSUED AT 403 PM EST THU DEC 4 2014

A WEAK UPPER LEVEL SYSTEM WILL CONTINUE TO TRACK THROUGH THE
REGION EARLY THIS MORNING...WITH A SMALL CHANCE OF SOME PATCHY
FREEZING DRIZZLE ACROSS PORTIONS OF EAST CENTRAL ILLINOIS INTO
NORTH CENTRAL INDIANA. A STRONGER SYSTEM WILL APPROACH THE AREA
TODAY BRINGING A LIKELIHOOD OF RAIN. LOW TEMPERATURES EARLY THIS
MORNING  WILL REMAIN STEADY AROUND 30 TO 35 DEGREES. HIGHS TODAY
WILL RANGE FROM THE UPPER 30S TO MID 40S.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 403 PM EST THU DEC 4 2014

FORECAST CONCERNS FOR THE SHORT TERM WILL CONTINUE TO BE TIMING
AND NORTHWARD EXTENT OF HIGHER POPS FOR PRIMARILY A RAIN EVENT ON
FRIDAY...ALTHOUGH STILL SOME LOW END CONCERN FOR BRIEF PERIOD OF
FREEZING DRIZZLE OR LIGHT FREEZING RAIN AT ONSET.

A HIGHLY SHEARED UPPER LEVEL SHORT WAVE WILL CONTINUE TO DAMPEN
ACROSS THE SOUTHERN GREAT LAKES REGION THIS EVENING. WEAKENING
NATURE OF THIS WAVE SHOULD CONFINE STRONGER ISENTROPIC TO
LOCATIONS SOUTH OF THE FORECAST AREA THROUGH EARLY THIS EVENING.
DID ADD SLIGHT CHANCE LIGHT RAIN/SNOW POPS FOR A FEW HOURS LATE
THIS AFTERNOON ACROSS THE FAR SOUTH/SOUTHWEST WHEN A SLIGHTLY
BETTER CHANCE OF ICE INTRODUCTION EXISTS BEFORE MID LEVEL
PROFILES DRY THIS EVENING. ADDITIONAL UPPER LEVEL SHORT WAVES
WILL APPROACH THE AREA FROM THE SOUTHWEST IN HIGHLY PROGRESSIVE
PATTERN...WHICH WILL EVENTUALLY ALLOW STRONGER LOW LEVEL
WAA/MOISTURE TRANSPORT TO WORK INTO THE LOCAL AREA LATE TONIGHT
INTO FRIDAY MORNING. RELATIVELY SHALLOW MOISTURE PROFILES AND
POSSIBILITY OF SFC/NEAR SFC SUB FREEZING LAYER PERSISTING OFFERS
SOME LOW END CONCERN FOR SOME VERY LIGHT FREEZING DRIZZLE/LIGHT
FREEZING RAIN AT ONSET OF PRECIPITATION OVERNIGHT INTO EARLY
FRIDAY MORNING. STRONG ADVECTION SHOULD QUICKLY OVERWHELM THERMAL
PROFILES AROUND OR SHORTLY AFTER 12Z TO SUPPORT MAINLY LIQUID
PTYPE.

PRIMARY UPPER LEVEL SHORT WAVE OF INTEREST ACROSS THE FOUR
CORNERS REGION THIS AFTERNOON WILL REACH THE OHIO RIVER VALLEY
FRIDAY. MODEL QPF APPEARS TO STRONGLY CORRELATE WITH AXIS OF
STRONGEST LOW LEVEL MOISTURE CONVERGENCE ACROSS APPROXIMATELY
SOUTHEAST HALF OF THE AREA FRIDAY AFTERNOON. UPPER LEVEL
DIVERGENCE FIELDS ALSO APPEAR TO SUPPORT LARGER SCALE SYNOPTIC
ENHANCEMENT TO PRECIP CHANCES WITH MORE FAVORABLE POSITIONING IN
BROAD RIGHT ENTRANCE REGION OF UPPER JET STREAK ACROSS THE GREAT
LAKES. PREVIOUS MAX TEMPS REMAIN INTACT FOR FRIDAY...WITH
INFLUENCE OF CLOUDS AND PRECIP LIMITING HIGHS FROM THE UPPER 30S
TO LOWER 40S.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 403 PM EST THU DEC 4 2014

MAIN FOCUS OF THE LONG TERM PERIOD IS RAINFALL FRIDAY NIGHT INTO
SATURDAY. NO MAJOR CHANGES TO PREVIOUS FORECAST POPS AS LOW
PRESSURE TRACKS NORTHEAST THROUGH THE OHIO VALLEY REGION. BEST
RAIN CHANCES WILL BE ACROSS THE SOUTHERN PART OF THE FORECAST
AREA...WHERE UP TO AN INCH OF RAINFALL IS POSSIBLE FRIDAY NIGHT
INTO SATURDAY MORNING. PRECIP DIMINISHES FROM NORTHEAST TO
SOUTHEAST ACROSS THE AREA THROUGH THE MORNING HOURS ON
SATURDAY...AND KEPT THE AREA DRY AFTER 18Z. OPTED TO KEEP P-TYPE
AS ALL RAIN THROUGH FRIDAY NIGHT/SATURDAY AS SFC TEMPERATURES
SHOULD BE WARM ENOUGH TO PRECLUDE ANY FREEZING RAIN ISSUES.
HOWEVER...COULD BE A MIX OF A SNOWFLAKE OR SNOW PELLET ON THE
BACK SIDE OF THE SYSTEM...BUT CURRENT FEELING IS DRY AIR WILL END
PRECIP BEFORE THERMODYNAMIC ENVIRONMENT IS SUPPORTIVE OF
SNOW/MIX. NO MAJOR CHANGES TO TEMPERATURE FRIDAY NIGHT/SATURDAY.

HIGH PRESSURE BUILDS ACROSS THE AREA SATURDAY NIGHT THROUGH
SUNDAY...WITH DRY CONDITIONS AND FAIRLY SEASONABLE
TEMPERATURES...ALTHOUGH SLIGHTLY ON THE COOL SIDE. NEXT PRECIP
CHANCES ARRIVE MONDAY AND MONDAY NIGHT AS A VERY WEAK CLIPPER
SYSTEM TRACKS THROUGH THE GREAT LAKES. WANING CONFIDENCE ON
PRECIP WITH THIS SYSTEM...WITH LIMITED MOISTURE ACROSS THE AREA
AND BEST FORCING NORTH OF THE AREA. 12Z GFS IS ACTUALLY DRY
DURING THIS PERIOD...HOWEVER FOR COLLABORATION AND TEMPORAL
CONSISTENCY HAVE OPTED TO LEAVE LOW CHANCE/SLIGHT CHANCE POPS IN
MONDAY AND MONDAY NIGHT. ANY PRECIP SHOULD BE LIQUID DURING THE
DAY ON MONDAY...HOWEVER A MIX/CHANGEOVER WOULD BE POSSIBLE LATER
IN THE AFTERNOON THROUGH THE EVENING HOURS.

HIGH PRESSURE BUILDS BACK INTO THE REGION ON TUESDAY...AND WILL
KEEP CONDITIONS DRY THROUGH WEDNESDAY NIGHT. TEMPERATURES WILL
AGAIN BE ON THE SEASONABLE SIDE DURING THIS PERIOD. NO MAJOR
CHANGES TO THE TEMPERATURE FORECAST.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 115 AM EST FRI DEC 5 2014

THE AIRPORT TEMPERATURE AT BOTH SBN AND FWA WERE JUST ABOVE
FREEZING AT 33F/0.6C AT THE START OF THE TAF PERIOD. THE LOWER LAYERS
HAVE BEEN SATURATING GIVEN AIRCRAFT OBS AND RADAR TRENDS...AND
SHOULD CONTINUE TO SATURATE AS WEAK WARM AND MOIST AIR ADVECTION
CONTINUES. THERE IS STILL A CHANCE FOR BRIEF FREEZING DRIZZLE
EARLY...HOWEVER...CURRENT THINKING IS PRECIPITATION WILL BE LIQUID
WITH TEMPERATURES A LITTLE ABOVE FREEZING BY THE TIME THE DRIZZLE
BEGINS WITH MINIMUM EVAPORATIVE COOLING. KEPT DETERIORATING
CONDITIONS AS THE SURFACE LOW TRACK SOUTH OF THE TERMINALS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MARSILI/SKIPPER
SHORT TERM...MARSILI
LONG TERM...NG
AVIATION...SKIPPER

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA

In the hours before

Special weather statement, Dec 5, 2:41 AM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
241 AM EST FRI DEC 5 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-051100-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
241 AM EST FRI DEC 5 2014 /141 AM CST FRI DEC 5 2014/

...VERY LIGHT FREEZING DRIZZLE TONIGHT...

VERY LIGHT PATCHY DRIZZLE OR FREEZING DRIZZLE WILL AFFECT NORTHERN
INDIANA...SOUTHWEST MICHIGAN...AND NORTHWEST OHIO EARLY THIS
MORNING WITH TEMPERATURES NEAR FREEZING. A FEW SLICK SPOTS ON
UNTREATED ROADS ARE POSSIBLE...ESPECIALLY ON BRIDGES AND OVERPASSES.
IF YOU ARE TRAVELLING EARLY THIS MORNING...PLEASE USE CAUTION AND
SLOW DOWN. TEMPERATURES SHOULD WARM ABOVE FREEZING OVER THE ENTIRE
AREA BY LATE MORNING.

Nearby

Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.